MathSciNet Relay Station
MathSciNet bibliographic data
MR1233196 47D06 (34D99 34G10 35L55 47N20)
Renardy, Michael On the type of certain $C_0$-semigroups. Comm. Partial Differential Equations 18 (1993), no. 7-8, 1299–1307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement